L. Afifi, A. Chafiai, and A. E. Jai, Spatial Compensation of boundary disturbances by boundary actuators the, International Journal of Applied Mathematics and Computer Science, vol.11, p.4, 2001.

L. Afifi, A. E. Jai, and E. M. Magri, Compensation problem in finite dimension linear dynamical systems, International Journal of Applied Mathematical Sciences, vol.2, pp.2219-2228, 2008.

L. Afifi, M. Bahadi, A. Jai, and A. E. Mizane, Asymptotic Analysis, Approximtions and Simulations of the Compensation Problem in Hyperbolic systems, Applied Mathematical Sciences, vol.3, pp.737-765, 2009.

L. Afifi, E. M. Magri, and A. E. Jai, Weak and exact domination in distributed systems, Journal of Applied Mathematics and Computer Science, vol.20, issue.3, 2010.

R. F. Curtain and A. J. Pritchard, Infinite Dimensional Linear Systems Theory, Lecture Notes in Control and Information Sciences, vol.8, 1978.

R. F. Curtain and H. J. Zwart, An Introduction to InfiniteDimensional Linear Systems Theory, Texts in Applied Mathematics, 1995.

J. Lions, On the foundation of optimal control of distributed systems, Lecture notes in control and inf. sc, vol.22, 1980.

J. Lions, Contrôlabilité exacte, perturbations et stabilisation des systèmes distribués, 1988.